RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yusupov, Gulzorkhon Amirshoevich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:197
Abstract pages:1211
Full texts:443
References:217
Associate professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person56227
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Sibirsk. Mat. Zh., 57:2 (2016),  469–478  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 369–376  isi  scopus
2013
2. G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013),  120–126  mathnet
3. G. A. Yusupov, “Exact Values of Widths of Some Functional Classes in $L_{2}$ and Minimization of the Constants in Inequalities of Jackson–Stechkin Type”, Model. Anal. Inform. Sist., 20:5 (2013),  106–116  mathnet
2012
4. M. Sh. Shabozov, G. A. Yusupov, “On the exact values of mean $\nu$-widths of some classes of entire functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  315–327  mathnet  elib
2011
5. M. Sh. Shabozov, G. A. Yusupov, “Best Polynomial Approximations in $L_2$ of Classes of $2\pi$-Periodic Functions and Exact Values of Their Widths”, Mat. Zametki, 90:5 (2011),  764–775  mathnet  mathscinet; Math. Notes, 90:5 (2011), 748–757  isi  scopus
6. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Sibirsk. Mat. Zh., 52:6 (2011),  1414–1427  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 1124–1136  isi  scopus

Presentations in Math-Net.Ru
1. Точные значения $n$-поперечников некоторых классов функций, принадлежащих пространству Харди $H_{q,\rho}$ ($1\le q\le\infty,  0<\rho\le1$)
G. A. Yusupov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021